# SDR COMA0360397

- Difficulty date: August 30, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 13,261 hours, 13,098 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX569132
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 13,280 hours, 13,116 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5188 GEAR DISAGREE WARNING.  REPLACED HYDRAULIC PUMP 3A.
